# SDR SWIA200515718

- Difficulty date: October 21, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 8,106 hours, 7,089 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 8004301
- Part serial: A278
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 560 hours, 494 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION MESSAGE, AFTER T/O.  REPLACED SKEW DETECTOR UNIT, OPERATIONAL CHECK GOOD.
